Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Noticed pink red colour in vomiting. Feeling nauseated. Any idea about what is going on?

User rating for this question
Answered by
Practicing since : 2004
Answered : 816 Questions
I began vomiting what looked like blood. It was a pinkish red color. The second time I vomited, it looked brown. I haven't eaten anything since about 3 pm eastern time yesterday because I was too nauseated. I've been coughing a lot, too. Do you have any idea about what is going on?
Posted Mon, 8 Oct 2012 in General Health
Answered by Dr. Monika Choudhary 34 minutes later
Thanks for posting your query.
coffee ground color vomiting, nausea, two days back history of fall with no memory of the event- this constellation of manifestation denotes to the possibility of something in the brain.
May be you have suffered a subdural/extradural hemorrhage due to fall that is leading to vomiting of central cause.
You must rule out a fresh central event in view of these symptoms.
I hope your query has been answered. I will be happy to solve your further queries. In case you are satisfied with my answer, please close the discussion and put a rating for it.
Dr.Monika Choudhary
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor